# SDR IXXA2022090301

- Difficulty date: September 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767-200
- Aircraft serial: 22318
- Aircraft time: 89,752 hours, 48,683 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rub Strip
- Part number: 313T110069
- Part serial: NSN
- Condition: Bent
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 441AT RUB STRIP BENT
